# SDR ASAA2022090739926

- Difficulty date: September 7, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 31,381 hours, 9,970 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB0396
- Condition: Faulty
- Location: #1 Engine
- Part time: 53,026 hours, 16,565 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ASA T/C 78273000, FOUND ENGINE 1 FAULT CODE SHORT TIME 73-11281 "EEC CHANNEL IS NOT ENERGIZED WITH THE ALTERNATOR VOLTAGE", FLIGHT LEG 3. GROUNDED - YES. REMOVED AND INSTALLED NEW EEC. REF B737-900 AMM 73-21-60-000-801-F00 & 73-21-60-400-801-F00.
